# SDR DL76S992156

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Part number: 148T274010
- Condition: Cracked
- Location: Bs 1809.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1809.5 BULKHEAD OUTER CAP WAS FOUND WITH A CRACK TYPICAL OF BAC S/B 767-53-0078.  THE CRACKED UPPER END OF THE CHORD WAS CUT AND REMOVED.  A NEW SECTION WAS SPLICED IN PER THE PROCEDURES OUTLINED IN S/B 767-53-0078 AND PER ER/A 368357-14.
